M. Asaeda, J. Przytycki, and A. Sikora, KAUFFMAN???HARARY CONJECTURE HOLDS FOR MONTESINOS KNOTS, Journal of Knot Theory and Its Ramifications, vol.13, issue.04, pp.467-477, 2004.
DOI : 10.1142/S0218216504003251

J. Birman, Braids, links, and mapping class groups, Annals of Math. Studies, vol.82, 1974.

R. Fox, A quick trip through knot theory, Topology of 3-Manifolds and Related Topics, Georgia, pp.120-167, 1961.

F. Harary and L. Kauffman, Knots and Graphs I???Arc Graphs and Colorings, Advances in Applied Mathematics, vol.22, issue.3, pp.312-337, 1999.
DOI : 10.1006/aama.1998.0634

P. Henrici, Elements of numerical analysis, 1964.

L. Kauffman, Knots and physics, volume 1 of Series on Knots and Everything, 2013.

L. Kauffman and P. Lopes, On the minimum number of colors for knots, Advances in Applied Mathematics, vol.40, issue.1, pp.36-53, 2008.
DOI : 10.1016/j.aam.2006.11.006

L. Kauffman and P. Lopes, Determinants of rational knots, Discrete Math. Theor. Comput. Sci, vol.11, issue.2, pp.111-122, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00988214

W. Lickorish, An introduction to knot theory, Graduate Texts in Mathematics, vol.175, 1997.
DOI : 10.1007/978-1-4612-0691-0